Abstract and Applied Analysis

Existence of Solutions for Fractional q-Integrodifference Equations with Nonlocal Fractional q-Integral Conditions

Suphawat Asawasamrit, Jessada Tariboon, and Sotiris K. Ntouyas

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We study a class of fractional q-integrodifference equations with nonlocal fractional q-integral boundary conditions which have different quantum numbers. By applying the Banach contraction principle, Krasnoselskii’s fixed point theorem, and Leray-Schauder nonlinear alternative, the existence and uniqueness of solutions are obtained. In addition, some examples to illustrate our results are given.

Article information

Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 474138, 12 pages.

First available in Project Euclid: 27 February 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Asawasamrit, Suphawat; Tariboon, Jessada; Ntouyas, Sotiris K. Existence of Solutions for Fractional q -Integrodifference Equations with Nonlocal Fractional q -Integral Conditions. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 474138, 12 pages. doi:10.1155/2014/474138. https://projecteuclid.org/euclid.aaa/1425048183

Export citation